# SDR 99ZZZX2254

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: KY195B
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADIO RECEIVES AND TRANSMITS WEAK.  REMOVED AND REPLACED.
